MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH SOMATOM GO.TOP; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH SOMATOM GO.TOP; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11061640
Medical Device Problem Codes Circuit Failure (1089); Intermittent Continuity (1121)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the somatom go.Top ct system.On (b)(6), 2023, an emergency stroke patient was planned for a ct scan, however, the scan was interrupted with an error message.The customer contacted siemens for support, and it was detected that the connection to the control box was lost.After the connection was reseated, completion of the scan was possible.As a result of the error message, the scan was delayed for approximately two minutes.No negative health consequence was reported for the patient involved.
 
Additional Manufacturer Narrative
Siemens has completed an evaluation of the event.The event caused a minor delay in treatment; therefore, this report is filed with an abundance of caution.A siemens service engineer went onsite to check the cable connections.The cable was exchanged, and the system was returned to regular operation.The exchanged cable has been requested for investigation.If the investigation results in a systematic or design issue, a supplemental report will be filed.

Brand Name
SOMATOM GO.TOP
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1~or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1 ~or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key17571897
Report Number3004977335-2023-00091
Device Sequence Number18242643
Product Code JAK
UDI-Device Identifier04056869151571
UDI-Public04056869151571
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K211373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11061640
Device Catalogue Number11061640
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2023
Initial Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown